# SDR AALA20120801008

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 65,800 hours, 34,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010051111
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE PATH LIGHTING FROM ROWS 21D TO 32D INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY AT AB5-4 AT AFT GALLEY.  OPS CHECK NORMAL.
